MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ALLURE RF; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ALLURE RF; NO MATCH
Model Number PM3222
Medical Device Problem Codes Premature Discharge of Battery (1057); Failure to Capture (1081)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 01/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented at the clinic with syncope.Their pacemaker was explanted and successfully replaced due to premature battery depletion.The patient did not experience any consequences.
 
Additional Manufacturer Narrative
The reported events of premature discharge of battery and failure to capture were not confirmed by analysis.Final analysis did not find any anomalies.

Brand Name
ALLURE RF
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24464263
Report Number2017865-2026-04076
Device Sequence Number15786835
Product Code NIK
UDI-Device Identifier05414734507905
UDI-Public(01)05414734507905(10)A000089384(17)210531
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model NumberPM3222
Device Lot NumberA000089384
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale